# SDR SIMA20181220012

- Difficulty date: December 12, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 35,578 hours, 25,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L" ANGLE ON THE FWD SIDE OF FLOORBEAM FS280.00 JUST OUTBD OF THE STICKPUSHER ACTUATOR HAS A 1 INCH CRACK. -C/A-FABRICATED AND INSTALLED NEW "L" ANGLE ON FWD SIDE OF FLOORBEAM ON RH SIDE OF FS280.00 IAW ETN-CR-53-043, AND GPM 17-13.
